# SDR P5CA9800175

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Nr 16 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 16 L/E FLAP O/B WEB UPPER RADIUS IS CRACKED.  STOP DRILLED AND REPAIRED O/B SUPPORT PER SRM 51-40-03.
